Volume 16, Number 3, July-September 2010
|Page(s)||601 - 617|
|Published online||18 June 2009|
Metric subregularity for nonclosed convex multifunctions in normed spaces
Department of Mathematics, Yunnan University,
Kunming 650091, P. R. China. email@example.com
2 Department of Mathematics, The Chinese University of Hong Kong, Shatin, New Territory, Hong Kong. firstname.lastname@example.org
Revised: 4 February 2009
In terms of the normal cone and the coderivative, we provide some necessary and/or sufficient conditions of metric subregularity for (not necessarily closed) convex multifunctions in normed spaces. As applications, we present some error bound results for (not necessarily lower semicontinuous) convex functions on normed spaces. These results improve and extend some existing error bound results.
Mathematics Subject Classification: 90C31 / 90C25 / 49J52
Key words: Metric subregularity / multifunction / normal cone / coderivative
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.